| Catalog Number |
544230 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "the clip does not close during usage on the patient.1 pc involved.Then use another clip (the same batch).More information is currently unknown, pending sales follow-up." at the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.